Skip to main content
placeholder image

Skew products over the irrational rotation

Journal Article


Abstract


  • Here we give conditions on a class of functions defining skew product extensions of irrational rotations on T which ensure ergodicity. These results produce extensions of the work done by P. Hellekalek and G. Larcher [HL1] and [HL2] to the larger class of functions which are piecewise absolutely continuous, have zero integral and have a derivative which is Riemann integrable with a non-zero integral. © 1990 The Weizmann Science Press of Israel.

Publication Date


  • 1990

Citation


  • Pask, D. A. (1990). Skew products over the irrational rotation. Israel Journal of Mathematics, 69(1), 65-74. doi:10.1007/BF02764730

Scopus Eid


  • 2-s2.0-51249178792

Start Page


  • 65

End Page


  • 74

Volume


  • 69

Issue


  • 1

Abstract


  • Here we give conditions on a class of functions defining skew product extensions of irrational rotations on T which ensure ergodicity. These results produce extensions of the work done by P. Hellekalek and G. Larcher [HL1] and [HL2] to the larger class of functions which are piecewise absolutely continuous, have zero integral and have a derivative which is Riemann integrable with a non-zero integral. © 1990 The Weizmann Science Press of Israel.

Publication Date


  • 1990

Citation


  • Pask, D. A. (1990). Skew products over the irrational rotation. Israel Journal of Mathematics, 69(1), 65-74. doi:10.1007/BF02764730

Scopus Eid


  • 2-s2.0-51249178792

Start Page


  • 65

End Page


  • 74

Volume


  • 69

Issue


  • 1